Metrics

From
On Generating Functions of Quadruple Hypergeometric Function by Maged G. Bin-Saad and Jihad Ahmed Younis Turkish Journal of Analysis and Number Theory. 2019, 7(1), 5-10 doi:10.12691/tjant-7-1-2
Views
4257
Html 3750
Abstract 507
30 January 2019 (publication date) through 20 September 2020 *
10.95 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1579
PDF466
Epub439
XML462
PPT0
Figures130
Tables82
Export: 1341
RIS405
BibTex520
Endnote416
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com